# SDR ANCF20230304010

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 23,647 hours, 19,010 cycles
- Engine: Cfmint CFM565B4
- Engine time: 23,165 hours, 22,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORT
29.MAR.2023 WO 16'877'961=>OVERWEIGHT LANDING DUE TO MEDICAL EMERGENCY 69.000KG TOUCHDOWN WITH LESS THAN 360FT/MIN

ACTION TAKEN
29.MAR.2023 WO 16'877'961=> IN ACCORDANCE WITH AMM 05-51-200-004-B, FIG 05 51-11-991-03400-00-AQ (SHEET1) FLOW CHART. GW ND LOAD REPORT 15 THE GW 68.780 VRTA 1.22 NO INSPECTION IS REQUIRED
